# SDR 4TDA20171002111

- Difficulty date: September 29, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N111GJ
- Make and model: Cessna 550
- Aircraft serial: 5500187
- Aircraft time: 9,696 hours, 7,650 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: O-Ring
- Part number: NAS161216
- Condition: Failed
- Location: Pump Filter
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, K
- Precautionary procedure: D

## Discrepancy

LOW BRAKE PRESSURE WARNING ILLUMINATED DURING TAXI,  RETURNED TO GATE AND SHUT DOWN WITH NO DIFFICULTIES. PILOT NOTICED FLUID ON THE GROUND UNDER NOSE, IN THE VICINITY OF THE BRAKE PRESSURE PUMP. MAINTENANCE INSPECTED AND FOUND AN O RING BLOWN OUT AT BRAKE PUMP FILTER HOUSING,  A NEW O-RING AND FILTER WERE INSTALLED, BRAKES BLED AND OPERATIONALLY CHECKED OK.
